# SDR DALA2025060904385

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N120DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50039
- Aircraft time: 14,919 hours, 6,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER SCUFF PLATE FASTENER HOLES 130U AND 200U HAVE CORROSION. FWD CARGO DOOR UPPER SCUFF PLATE FASTENER HOLES 130U AND 200U HAVE CORROSION. (LP# 1005664)
